It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: celebrex

Re: celebrex

[ Back to Messages ]

Message

Posted by beatle on November 28, 1999 at 18:29:37:

In Reply to: celebrex posted by Diane on November 28, 1999 at 04:05:03:

: has anyone tried this? thank you

Anything I say should not substitute for advice from your doctor. It is a good drug for joint pain. It is not supposed to cause anywheres near the problems with the older NSAIDs, such as stomach ulcers. It still can cause some GI upsets (such as nausea, vomiting, heartburn, indigestion, diarrhea). It is suggested that it be taken with food. Of course if you vomit blood or black coffee grounds, call the doctor immediatly. Also if you have blood in your stool or black tarry stools, call the doctor immediatly.


Follow Ups




All times are GMT -7. The time now is 02:06 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!